# SDR SWIA201642064

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 3,947 hours, 2,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE ON RT INBD OF L/E WING BETWEEN FUSELAGE AND RT ENGINE.  DENT FOUND ON INBD SLAT L/E SURFACE.  PERMANENTLY REPAIRED RT NR 1 SLAT NOSE SKIN BETWEEN TRACK RIB 1 & TRACK RIB 2 IAW SRM.
